# SDR SWAA990146

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22904
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 1060752
- Condition: Failed
- Location: Lavatory
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN COCKPIT, ENTERED IN STEADY HEAVY STREAM IN AREA OF BRACE IN C/B PANEL BY CAPT LEFT SHOULDER.  LAVATORY MIRROR C/B FOUND TRIPPED.  CHECKED P-18 PNL FOR BURN WIRE AND CIRCUIT BREAKER, ALL CHECK NORMAL.  FOUND FWD LAV MIRROR LT BALLAST BAD.  PULLED AND COLLARED LAV MIRROR LT C/B.  CONTINUED PER MEL 33-2.  DURING OVERNIGHT CHECK, REMOVED AND REPLACED LIGHT BALLAST PER BOEING MM.
